# SDR FDEA201807251816

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,114 hours, 29,291 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL 360 AND WITH NORMAL CRUISE POWER SET WE NOTICED SMOKE FILLING THE COCKPIT. NO INDICATIONS WERE NOTICED. ALL 3 BLEEDS WERE ON AND PACKS NR 1 & NR 3 WERE ON. WE RAN THE QRH AND DECLARED EMERGENCY LANDED RWY KMEM AND AN EMERGENCY GROUND EGRESS WAS PERFORMED.  REPLACED THE ENGINE, OPS AND LEAK CHECKED GOOD.

ENGINE: GE- CF650C2
SER: 530397
TT: 51256
TC: 18201
